Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the notion of recurrence in discrete stochastic processes


Author: M. Kac
Journal: Bull. Amer. Math. Soc. 53 (1947), 1002-1010
DOI: https://doi.org/10.1090/S0002-9904-1947-08927-8
This work is cited by: Bull. Amer. Math. Soc., Volume 55, Number 4 (1949), 394--395
MathSciNet review: 0022323
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08927-8